MathSciNet Relay Station
MathSciNet bibliographic data
MR2047627 37J45 (34C25 47J30)
Tang, Chun-Lei; Wu, Xing-Ping Periodic solutions for second order Hamiltonian systems with a change sign potential. J. Math. Anal. Appl. 292 (2004), no. 2, 506–516.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement